Hi this is what Drugs.com says about the interaction risk:
Using dextromethorphan together with ethanol can increase nervous system side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with dextromethorphan. Do not use more than the recommended dose of dextromethorphan, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medication without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 1 answer
I have just started taking vyvanse two weeks ago and I'm wondering how safe it is to drink alcohol.?
Posted 15 Apr 2011 • 1 answer
Posted 23 May 2013 • 3 answers
Posted 17 Sep 2015 • 2 answers
Posted 25 Sep 2015 • 2 answers